I am a 17 year old male. I am also a super over-reactor. In the past I have convinced myself of bone, brain, colon and liver cancer. All tests such as blood's, ultra sounds, colonoscopy's and CT scans have come back clear basically.
The Brain and Sinus CT was done because my eye sight in one eye was slightly blurry and I have had fuzzy and stabbing sensations in my head for a while. The scan showed alot of mucus or something in my left sinus which the doctors said would be causing all this due to a possible infection from my severe hay fever.
For the last month I have had pains in my underarms, color bone, abdominal area and in my neck. According to Mr.Internet I could have lymphoma.
I don't have weight loss or any other symptoms, I am pretty lazy by nature but not where I am sleeping all day, and my appetite is huge.
I am not sure if I have swollen lymph nodes, there are none that you can see with the eye, but if I press hard I get some pain near by jaw, it feels kind of attached to my jaw. I think these are nodes, but am not certain.
There are lumps I can feel on the side of my neck, they feel like they are sticking up but I am not sure, it kind of feels like a vein, but it is more so raised on my left side, which is where the vast majority of pain comes from.
The abdominal pain comes and goes every day or two and sometimes stays all day, it is nothing crippling just a small stabbing pain. I had an ultrasound probably 6 months ago, the abdominal pain has been with me for about 2-3 months now so if it was something bad...That would have found anything nasty...right ?
I am just extremely stressed with school at the moment and this is taking up all my energy -.-]
Would hay fever cause this to happen, for over a month almost or would it maybe be something alot worse ?
Thank you all in advance
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?